# SDR CALA2025120411777

- Difficulty date: November 30, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 94,895 hours, 19,716 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 1400252
- Part serial: 022285
- Condition: Faulted
- Location: Anti-Skid Sys
- Part time: 794,887 hours, 719,715 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-SKID EICAS MESSAGE, BITE SHOWED BOX 4-8 & XDCR-4 AFTER RESET XDCR-4 PERSISTENT.SWAPPED POSN 4 WITH POSN 3 XDCR & FAULT MOVED ALONG INDICATING XDCR-3.   REPLACED NR 4 TRANSDUCER & FAULT REMAINED UNABLE TO CLEAR.  REPLACED & RESET AACU M102 FAULT 4-8 ISOLATED TO NR 4 TRANSDUCER REMAINS. EICAS MESSAGE NORMAL & ALT ANTI-SKID MESSAGE DOWN TO ANTI-SKID EICAS MSG ONLY. OHMED TWO WIRES FROM M102 CONNECTOR D2372B PIN B11 & B12 TO TRANSDUCER CONNECTOR D2022 PIN 1 & 2 HAD LESS THAN 4 & 2.4 OHMS FROM WIRES. IAW WDM PAGE 3, ANTI-SKID SYS IAW 32-42-11-3 TRIED MULTIPLE SWAPS WITH ANTI-SKID AUTOBRAKE CONTROL UNIT & TRANSDUCERS 3 & 4.  UNABLE TO CLEAR 2, RECORDED MESSAGES FROM AACU A/B SEL & BOX 4-8. AB SELECTOR SWITCH PANEL & 2 ANTI-SKID VALVES ON AOG TROUBLESHOOTING STILL REQUIRED DUE TO TO PERSISTENT FAILURE & RETURN OF ALTN ANTI-SKID & NORM ANTI-SKID, STS MSG TOGETHER. BRAKE 4 HAS BEEN DEACTIVATED BY INSTALLING A32080-4.  SECURED TO THE SHUTTLE VALVE BODY.  ANTISKID MODULE SET TO DEACTIVATION 4 TO BE REINSTATED ON CLEARING OF DEFECT ALONG WITH REMOVAL OF DEACTIVATION TOOL. NR 4 MLG WHEEL TRANSDUCER R & R.
